# SDR 2015FA0000655

- Difficulty date: December 8, 2015
- Submitted: December 16, 2015
- Operation: General aviation
- Aircraft: N500N
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4296
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nav Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAVIGATION LIGHTS NR 2 CIRCUIT BREAKER WAS FOUND TRIPPED DURING POST FLIGHT INSPECTION.  TROUBLESHOOTING REVEALED CHAFED WIRES BETWEEN THE UPPER AND LOWER NAVIGATION LIGHTS LOCATED IN THE FAIRING AFT OF THE HORIZONTAL STABLILIZER.
